MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE EXCLUDER AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W. L. GORE & ASSOCIATES, INC. GORE EXCLUDER AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number PXT261412
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Aneurysm (1708)
Date of Event 05/12/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Users are made aware of the risks associated with type ii endoleaks and are instructed to consider the risks and benefits discussed in the ifu for each patient before using the devices.Specifically, the ifu warns that adverse events that may occur and / or require intervention include but are not limited to endoleak.
 
Event or Problem Description
On (b)(6) 2013, a patient underwent endovascular treatment of an inflammatory abdominal aortic aneurysm using gore® excluder® aaa endoprostheses.During the procedure, a type ii endoleak from inferior mesenteric artery was observed and the physician elected to monitor the patient.On (b)(6) 2021, a reintervention was performed to treat a possible type ii from the left internal iliac artery, whereby coil embolization in the left internal iliac artery was performed.
 
Additional Manufacturer Narrative
H10/h11: review of the file has determined this event to be non-reportable, as the type ii endoleak attributed to the device in this report was separate and unrelated to the endoleak observed on (b)(6) 2021.Additionally, no aneurysm enlargement or post-procedure secondary intervention has been reported in regard to the type ii endoleak in this event.Therefore, this medwatch will be voided.

Brand Name
GORE EXCLUDER AAA ENDOPROSTHESIS
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
MDR Report Key11958398
Report Number3007284313-2021-01458
Device Sequence Number4403827
Product Code MIH
UDI-Device Identifier00733132610211
UDI-Public00733132610211
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P020004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/13/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/31/2015
Device Model NumberPXT261412
Device Catalogue NumberPXT261412
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/12/2021
Supplement Date Received by Manufacturer05/12/2021
Initial Report FDA Received Date06/08/2021
Supplement Report FDA Received Date09/13/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age81 YR